# SDR DALA2025122809429

- Difficulty date: December 21, 2025
- Submitted: December 28, 2025
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 92,851 hours, 43,628 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER OXYGEN MASKS ROW 28 DEF DROPPED ON TAKEOFF. C/A: REPLACED OXYGEN MASKS IN CONTAINER AND SECURED DOOR CLOSED AND LOCKED REF A320 AMM 35-21. (LP: 8069166)
